Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

On a new class of fractional operators

Thumbnail Image

Date

2017

Journal Title

Journal ISSN

Volume Title

Publisher

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

This manuscript is based on the standard fractional calculus iteration procedure on conformable derivatives. We introduce new fractional integration and differentiation operators. We define spaces and present some theorems related to these operators.

Description

Keywords

Conformable Derivatives, Fractional Conformable Derivatives, Fractional Conformable Integrals

Turkish CoHE Thesis Center URL

Fields of Science

Citation

Jarad, Fahd...et al. (2017). "On a new class of fractional operators", Advances in Difference Equations, Vol. 2017, No. 1.

WoS Q

Scopus Q

OpenCitations Logo
OpenCitations Citation Count
279

Source

Advances in Difference Equations

Volume

2017

Issue

1

Start Page

End Page

PlumX Metrics
Citations

CrossRef : 48

Scopus : 405

Captures

Mendeley Readers : 49

Page Views

198

checked on Nov 29, 2025

Downloads

506

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
28.46256743

Sustainable Development Goals

SDG data is not available